# SDR DALA1240580918

- Difficulty date: May 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIR 14TH STEP FROM BOTTOM HAS FRETTING WEAR, DENTS AND CORROSION.  FOUND CORROSION TO BE OUT OF LIMITS.  REMOVED AND REPLACED 14TH STEP PER SRM 51-10-3.
